# SDR HNAA2024110101049

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,982 hours, 50,053 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Solenoid Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

THUMPING SOUND OBSERVED IN NOSE WHEEL BAY FOLLOWING GEAR RETRACTION FACT  27OCT24  04:50  ROA R/R'D LANDING GEAR SOLENOID VALVE IAW AMM 32-33-04-00-801-A. LEAK AND OPS CHECKS GOOD. A/C OK FOR SERVICE.
